# SDR AALA20010415

- Difficulty date: March 11, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT ROW 35 THROUGH 40 DIM.  REPLACED EMERGENCY EXIT LIGHT BATTERY PACK AND CHARGER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
